Risperdone Add-On đź’Š

Hello folks,

Just curious if anyone has ever been prescribed Risperdone as a daily add-on to their meds.

Pdoc wants to add .25mg Risperdone to 15mg Abilify to counteract paranoia and clear up residuals.

For the record: I was prescribed 6mg Risperdone in the past and my prolactin was elevated to the point I lactated profusely. So am a bit hesitant to add it back to my med regimen.

Thanks in advance for your comments and for reading :dizzy:

6 Likes

With Abilify in the mix, there’s a great chance prolactin wouldn’t be a problem.

But if it’s been a problem in the past, you should still keep an eye on it.

6 Likes

@Schztuna, do you think that dose gonna do anything?
I was on clozapine plus 3mg of risperdal, and it worked for me.
I recently tried combo again, but I get twitches on my face (titrating)…
But I liked risperdal, it wiped my intrusive thoughts…

1 Like

I agree with what @everhopeful posted
With Abilify on board, prolactin shouldn’t be a problem @Schztuna

.25 Risperdal is also very low
Prolactin shouldn’t be an issue

But yeah keep an eye on things

4 Likes

Thanks for your reply @everhopeful :+1:.

Hopefully the Abilify can help with the prolactin like you said.

Hope you’re well :dizzy:

Thank you for your reply @anon25523312 :+1:.

That’s awesome that Risperdone took away your intrusive thoughts. Sorry it’s not working for you recently though— hopefully you’ll find something effective soon. As far as .25 doing anything? I dunno, but I’m hesitant to find out to be honest.

Hope you’re doing well :dizzy:.

Thanks for your reply @Wave :+1:.

Will defos keep an eye on the prolactin if I decide to go with Risperdone.

Hope you’re doing well :dizzy:

3 Likes

My three days honey moon :neutral_face:…

I hope it works for you :sunny:

1 Like

I used to be on the Abilify injection, and we had to add a small dose of Risperidone to it. Probably 1 mg. The Risperidone lowered the voices some, and I felt better.

2 Likes

Thanks for your reply @anon54706790 :+1:.

Glad to hear the add-on strategy worked for you in the past without too many issues.

Hope you are doing well :dizzy:

2 Likes

@Schztuna just few days ago I restarted Risperdone.
No intrusives for now.
Clozapine 75mg + risperdal 3mg

1 Like

That’s awesome @anon25523312! :dizzy:

Very happy for you, and hope it stays that way for you :+1:.

1 Like

risperdal ruined my life when I was on it…too many sexual side effects but since you are female I guess it wouldn’t matter…I mean, since you don’t require erections for sex. sorry…not much help.

1 Like

Thanks for your reply @jukebox :+1:.

Sorry you experienced sexual side affects while on Risperdone— that is a tough one.

I will say that it is important to me— especially as a woman— because my boyfriend and I enjoy being sexually intimate as part of our relationship.

I might not have the same parts as a guy, but sexual anhedonia sucks and can affect just about anybody— been there as well, and it’s not nice.

Hope you’re now on a better med combo at least :+1:

Thanks again and hope you’re well :dizzy:.

1 Like

To be clear, Women can experience sexual side effects such as low libido and inability to orgasm. They can also experience hyper sexuality. Women can have just as many sexuality dysfunctions as men. You don’t need to have a penis to experience dysfunction.

yes I guess that’s right…sorry for my ignorance…I didn’t mean to offend anyone.